Zur Pfaff'schen Lösung des Pfaff'schen Problems

in Leipzig Mayer

Mathematische Annalen (1880)

  • Volume: 17, page 523-530
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mayer, in Leipzig. "Zur Pfaff'schen Lösung des Pfaff'schen Problems." Mathematische Annalen 17 (1880): 523-530. <http://eudml.org/doc/156942>.

author = {Mayer, in Leipzig},
journal = {Mathematische Annalen},
pages = {523-530},
title = {Zur Pfaff'schen Lösung des Pfaff'schen Problems},
url = {http://eudml.org/doc/156942},
volume = {17},
year = {1880},

AU - Mayer, in Leipzig
TI - Zur Pfaff'schen Lösung des Pfaff'schen Problems
JO - Mathematische Annalen
PY - 1880
VL - 17
SP - 523
EP - 530
UR - http://eudml.org/doc/156942
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.